# SDR ASAA2019080643315

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,260 hours, 12,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002.  PREVIOUS FLIGHT SHOWED NR 2 RAM AIR ACTUATOR FAULTED. VERIFY TEST SHOWED NO CURRENT FAULTS. RAN RIGHT PACK FOR 10 MIN. RE-ACCOMPLISHED BITE TEST. NO FAULTS
